# SDR F3LA200800200

- Difficulty date: April 3, 2008
- Submitted: April 22, 2008
- Operation: Air carrier
- Aircraft: N916FR
- Make and model: Airbus A319-112
- Aircraft serial: 1876
- Aircraft time: 21,497 hours, 8,472 cycles
- Engine: Cfmint CFM565B6
- System (JASC): 5280 · Landing Gear Doors
- Part: Support Bracket
- Part number: GA65896
- Condition: Corroded
- Location: Nlg Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C4 S1 C CHECK INSPECTION NOTED THE NOSE LANDING GEAR DECORATIVE DOOR LOWER ATTACH POINTS ON STRUT WERE CORRODED AND WORN.  MAINTENANCE REMOVED AND REPLACED THE NOSE LANDING GEAR SUPPORT BRACKET IN ACCORDANCE WITH THE REQUIREMENTS OF AMM 32-22-15-400-001 AND EA A0-32T-11699.  UPON COMPLETION OF THE REPAIR IT WAS INSPECTED AND FOUND ACCEPTABLE.
